# SDR AU981081

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Loom
- Condition: Worn
- Location: Interphone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING LOOM LOCATED IN THE AREA ABOVE DOOR L1 WORN THROUGH DUE TO CHAFING ON THE AIRCRAFT STRUCTURE.
